Search

Start a new search
Current filters:
Add filters:
  • Results/Page
  • Sort items by
  • In order
  • Authors/record

Results 1-10 of 12 (Search time: 0.003 seconds).

NO Title, Author(s) (Publication Title, Volume Issue, Page, Issue Date)
1
l-RANKS OF CLASS GROUPS OF FUNCTION FIELDS

Bae, Sung-Hanresearcher; Jung, Hwanyup, JOURNAL OF THE KOREAN MATHEMATICAL SOCIETY, v.49, no.1, pp.49 - 67, 2012-01

2
$\beta$-algebra, $B$-algebra, $B^*$-algebra, linear

Bae, Sung-Hanresearcher; Kang, P.L., 대한수학회논문집, v.27, no.2, pp.223 - 231, 2012-04

3
Artin L-functions and modular forms associated to quasi-cyclotomic fields

Bae, Sung-Hanresearcher; Hu, Yong; Yin, Linsheng, ACTA ARITHMETICA, v.143, no.1, pp.59 - 80, 2010

4
On ray class annihilators of cyclotomic function fields

Bae, Sung-Hanresearcher; Jung, Hwanyup, ACTA ARITHMETICA, v.150, no.1, pp.23 - 34, 2011

5
On the 4-rank of ideal class groups of quadratic function fields

Bae, Sung-Hanresearcher; Jung, Hwanyup, ACTA ARITHMETICA, v.151, no.4, pp.325 - 360, 2012

6
The generalized Redei-matrix for function fields

Bae, Sung-Hanresearcher; Hu, Su; Jung, Hwanyup, FINITE FIELDS AND THEIR APPLICATIONS, v.18, no.4, pp.760 - 780, 2012-07

7
Hilbert genus fields of real biquadratic fields

Bae, Sung-Hanresearcher; Yue, Qin, RAMANUJAN JOURNAL, v.24, no.2, pp.161 - 181, 2011-02

8
On the set of integral solutions of the Pell equation in global function fields

Bae, Sung-Hanresearcher; Hu, S.; Li, Y., ACTA MATHEMATICA HUNGARICA, v.139, no.1-2, pp.183 - 194, 2013-04

9
4-Ranks of class groups of quadratic extensions of certain quadratic function fields

Bae, Sung-Hanresearcher; Kang, PyungLyun, Communications of the Korean Mathematical Society, v.27, no.2, pp.223 - 231, 2012

10
Mobius function in short intervals for function fields

Bae, Sung-Hanresearcher; Cha, Byungchul; Jung, Hwanyup, FINITE FIELDS AND THEIR APPLICATIONS, v.34, pp.235 - 249, 2015-07

rss_1.0 rss_2.0 atom_1.0